Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Delayed periods, had taken i-pill post intercourse. How can I avoid pregnancy?

Hellow Doctor .... i had intercourse with my boyfriend on 22 oct 2012 but i din t consume ipill because he said he took out his penis just before ejaculation and so he dint ejaculate in me. After that i again had intercourse with him on 29 and consumed ipill on 30 oct. I am worried as i still dint get my periods. My periods usually arive at the end of the month, please help :( please suggest any pills that can help me Thanks a lot Jass
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see if u have regular periods then when u missed ur periods means a weak after ur last date then do urine pregnancy test if it negative then no need to worries .as u take i pill in last time and first time ur boy frnd not ejeculate then there is very less chance that u pregnant.
Answered: Wed, 7 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor